Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 58, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 26, 2013, 1:34 PM EST for Forsyth County, Fulton County, Georgia. It took effect at Feb 27, 2013, 3:24 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 26, 2013, 1:34 PM EST (18:34 UTC)
- In effect from
- Feb 27, 2013, 3:24 AM EST
- Expired
- Feb 26, 2013, 10:55 PM EST
- In force
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Alpharetta (APHG1).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
070 WGUS42 KFFC 261834 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 134 PM EST TUE FEB 26 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING CREEK IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC117-121-270834- /O.NEW.KFFC.FL.W.0058.130227T0824Z-130228T1030Z/ /APHG1.1.ER.130227T0824Z.130227T1800Z.130228T0430Z.NO/ 134 PM EST TUE FEB 26 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE BIG CREEK NEAR ALPHARETTA. * FROM LATE TONIGHT UNTIL LATE WEDNESDAY NIGHT. * AT 1230 PM TUESDAY THE STAGE WAS 6.4 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE EARLY WEDNESDAY AND CONTINUE TO RISE TO NEAR 7.4 FEET BY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY NIGHT. * AT 7 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD. $$
2 follow-up statements
195 WGUS82 KFFC 262157 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 457 PM EST TUE FEB 26 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES. TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY. OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES. OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI COUNTIES. OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES. OCMULGEE RIVER NEAR LUMBER CITY AFFECTING MONTGOMERY...TELFAIR AND WHEELER COUNTIES. OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE COUNTIES. OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND WILKINSON COUNTIES. GAC021-153-169-207-289-271157- /O.CON.KFFC.FL.W.0056.000000T0000Z-130302T0000Z/ /MACG1.1.ER.130226T1910Z.130301T0000Z.130301T1800Z.NO/ 457 PM EST TUE FEB 26 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON. * UNTIL FRIDAY EVENING. * AT 3 PM TUESDAY THE STAGE WAS 18.3 FEET...AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING AND FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 18.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. * AT 19 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY PARK WILL FLOOD. $$ GAC023-235-271157- /O.CON.KFFC.FL.W.0051.130228T0442Z-000000T0000Z/ /HAWG1.1.ER.130228T0442Z.130301T1200Z.000000T0000Z.NO/ 457 PM EST TUE FEB 26 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR HAWKINSVILLE. * FROM WEDNESDAY EVENING UNTIL FURTHER NOTICE. * AT 3 PM TUESDAY THE STAGE WAS 14.5 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY EVENING AND CONTINUE TO RISE TO NEAR 22.8 FEET BY FRIDAY MORNING. * AT 23 FEET...MINOR FLOODING CONTINUES OF ROADS ON THE SOUTHSIDE OF HAWKINSVILLE ALONG GOOSENECK LANE. WITH THE FLOODING OF GOOSENECK LANE...RESIDENTS ARE CUTOFF FROM REACHING THEIR HOMES. THE WATER WILL BE FROM 1 TO 3 FEET DEEP OVER THE ROAD. $$ GAC091-271-315-271157- /O.CON.KFFC.FL.W.0052.000000T0000Z-000000T0000Z/ /ABBG1.2.ER.130226T2255Z.130303T1800Z.000000T0000Z.NO/ 457 PM EST TUE FEB 26 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE. * FROM LATE THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 3 PM TUESDAY THE STAGE WAS 11.8 FEET...AND RISING. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 14.4 FEET BY SUNDAY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 14 FEET...MODERATE FLOODING BEGINS. ROADS TO HOMES ALONG THE WEST SIDE OF THE RIVER IN ABBEVILLE BECOME INACCESSIBLE. $$ GAC209-271-309-271157- /O.CON.KFFC.FL.W.0053.000000T0000Z-130303T0000Z/ /LBRG1.1.ER.130226T0152Z.130227T0600Z.130302T1800Z.NO/ 457 PM EST TUE FEB 26 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR LUMBER CITY. * UNTIL SATURDAY EVENING. * AT 4 PM TUESDAY THE STAGE WAS 15.3 FEET...AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING AND FORECAST. * FLOOD STAGE IS 15 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY AFTER MIDNIGHT WEDNESDAY NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * AT 15 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS. WATER OVERFLOWS INTO THE BROAD SWAMPY FLOOD PLAIN. FARM FIELDS ON THE RIGHT BANK FLOOD. GENERAL AGRICULTURE AND TIMBER INTERESTS ARE AFFECTED BY THE FLOODING. IN ADDITION...WATER REACHES THE TOP OF THE BOAT RAMP NEAR THE HIGHWAY 341 BRIDGE. $$ GAC117-121-271157- /O.CON.KFFC.FL.W.0058.130227T0824Z-130228T1030Z/ /APHG1.1.ER.130227T0824Z.130227T1800Z.130228T0430Z.NO/ 457 PM EST TUE FEB 26 2013 THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA. * FROM EARLY WEDNESDAY UNTIL WEDNESDAY NIGHT. * AT 3 PM TUESDAY THE STAGE WAS 6.5 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY AND CONTINUE TO RISE TO NEAR 7.4 FEET BY WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. * AT 7 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD. $$ GAC093-271157- /O.CON.KFFC.FL.W.0059.000000T0000Z-000000T0000Z/ /BVLG1.1.ER.130226T1337Z.130226T2045Z.000000T0000Z.NO/ 457 PM EST TUE FEB 26 2013 THE FLOOD WARNING CONTINUES FOR THE TURKEY CREEK NEAR BYROMVILLE. * UNTIL FURTHER NOTICE. * AT 3 PM TUESDAY THE STAGE WAS 10.3 FEET...AND RISING. * MINOR FLOODING IS OCCURRING AND FORECAST. * FLOOD STAGE IS 10 FEET. * AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$ GAC059-133-219-271157- /O.CON.KFFC.FL.W.0057.130227T2100Z-130228T1905Z/ /PNFG1.1.ER.130227T2100Z.130228T0600Z.130228T1305Z.NO/ 457 PM EST TUE FEB 26 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR PENFIELD. * FROM WEDNESDAY AFTERNOON UNTIL THURSDAY AFTERNOON. * AT 4 PM TUESDAY THE STAGE WAS 11.2 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 13.5 FEET BY EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATER THURSDAY MORNING. * AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 BRIDGE. THE RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LAND AND PASTURES WITH A FOOT OR TWO OF WATER. $$ GAC167-303-319-271157- /O.CON.KFFC.FL.W.0054.000000T0000Z-000000T0000Z/ /OCNG1.1.ER.130225T1745Z.130226T2100Z.000000T0000Z.NO/ 457 PM EST TUE FEB 26 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR OCONEE. * UNTIL FURTHER NOTICE. * AT 4 PM TUESDAY THE STAGE WAS 18.2 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING AND FORECAST. * FLOOD STAGE IS 17 FEET. * AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER. $$
024 WGUS82 KFFC 270355 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1055 PM EST TUE FEB 26 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES GAC117-121-270425- /O.CAN.KFFC.FL.W.0058.000000T0000Z-130228T1030Z/ /APHG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1055 PM EST TUE FEB 26 2013 THE FLOOD WARNING IS CANCELLED FOR THE BIG CREEK NEAR ALPHARETTA * AT 10PM TUESDAY THE STAGE WAS 6.6 FEET...AND STEADY. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL BEGIN FALLING EARLY ON WEDNESDAY. * AT 7.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 26, 9:49 AM EST, 3 hours 45 minutes earlier.
Area forecast discussion, Feb 26, 9:49 AM EST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 949 AM EST TUE FEB 26 2013 .UPDATE... WILL SEND A ROUND OF UPDATES SHORTLY MAINLY TO ACCOUNT FOR UPDATED TRENDS. LOWERED TEMPS IN THE COLD DOME AND MADE SOME MINOR ADJUSTMENTS ELSEWHERE. UPDATED THE TREND OF POPS MOVING OUT AND REMOVED THUNDER WORDING ACROSS MOST OF THE AREA EXCEPT EXTREME SOUTHEAST FOR THE NEXT COUPLE OF HOURS. MOST OF THE RAIN HAS MOVED OUT OF THE AREA SO AM CONTEMPLATING CANCELING THE FLOOD WATCH BUT WILL HOLD OFF FOR THE TIME BEING. ALREADY MADE SOME ADJUSTMENTS TO HWO TO ACCOUNT FOR NEW TIMING. REST OF THE UPDATED PRODUCTS WILL BE OUT SHORTLY. TDP && .PREV DISCUSSION... /ISSUED 647 AM EST TUE FEB 26 2013/ PREV DISCUSSION... /ISSUED 407 AM EST TUE FEB 26 2013/ SHORT TERM /TODAY THROUGH WEDNESDAY/... WARM FRONT CURRENTLY SITUATED ACROSS THE GA/FL BORDER. LOW PRESSURE IS LOCATED ACROSS E AR/E TN THIS MORNING WITH A COLD FRONT STRETCHING SOUTH ACROSS EASTERN MS. REGIONAL RADAR LOOP SHOWS WIDESPREAD SHOWERS ACROSS NORTHERN AND CENTRAL GA THIS MORNING...WITH THUNDERSTORMS MAINLY CONFINED TO THE COAST OF THE FLORIDA PANHANDLE. THE WARM FRONT IS EXPECTED TO LIFT SLOWLY NORTH THIS MORNING AS THE COLD FRONT MOVES EAST. THE SOUTHERN CWA HAS THE BEST CHANCES OF GETTING INTO THE WARM SECTOR AROUND SUNRISE...AND CONVECTION BECOMING SURFACE BASED. UNTIL THEN...ANY THUNDER SHOULD BE ELEVATED. STRONG WINDS ALOFT WOULD MIX DOWN IN ANY THUNDERSTORMS...SO DAMAGING WIND GUSTS WOULD BE LIKELY WITHIN ANY SEVERE THUNDERSTORM THAT DEVELOPS LATER THIS MORNING. ISOLD SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ALONG AND SOUTH OF A COLUMBUS TO LOUISVILLE LINE BEFORE NOON. AS LOW PRESSURE MOVES EAST INTO THE LOWER/MID MISSISSIPPI VALLEY...THE PRESSURE GRADIENT CONTINUES TO TIGHTEN. EASTERLY FLOW HAS STRENGTHENED ACROSS NW GA THIS MORNING AND HAVE RAISED A WIND ADVISORY FOR THIS AREA. WINDS WILL BECOME STRONGER ACROSS MUCH THE REMAINDER OF NORTHERN AND CENTRAL GA LATER TODAY AS WINDS SWITCH AROUND TO THE S AND MIXING OCCURS. NE GA MAY REMAIN FIRMLY ENTRENCHED WITHIN THE WEDGE...WHICH SHOULD LIMIT MIXING. SO HAVE OPTED NOT TO ISSUE A WIND ADVISORY FOR THIS REGION. HOWEVER...IF THE WARM FRONT DOES PUSH FURTHER NORTH THAN EXPECTED...THE WIND ADVISORY MAY NEED TO BE EXPANDED INTO NE GA. REGARDLESS...SOILS ARE VERY SATURATED AND IT WON'T TAKE VERY STRONG WIND GUSTS TO DOWN TREES AND SOME POWERLINES. IN THE PAST 36 HOURS...BETWEEN ONE AND TWO INCHES OF RAIN HAS FALLEN ACROSS THE SOUTHERN CWA. ACROSS THE CENTRAL CWA...AROUND AN INCH HAS FALLEN AND ACROSS THE NORTH UP TO ONE THIRD OF AN INCH HAS FALLEN. ANOTHER INCH TO INCH AND A HALF OF RAINFALL CAN BE EXPECTED ACROSS THE SOUTHERN CWFA THROUGH THE MORNING HOURS. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE...ESPECIALLY IN AREAS WHERE STORMS REPEATEDLY MOVE OR THUNDERSTORMS DEVELOP. RAINFALL WILL RAPIDLY DIMINISH FROM WEST TO EAST AFTER NOON. NO CHANGES TO THE FLOOD WATCH ANTICIPATED THIS MORNING. AREAL FLOOD WARNINGS ALSO REMAIN IN EFFECT FOR PORTIONS OF CENTRAL GA THROUGH THIS AFTERNOON. THE COLD FRONT SHOULD PUSH THROUGH MUCH OF THE CWA BY MIDDAY...WITH PRECIP DIMINISHING. SOME LIGHT PRECIP IS POSSIBLE ACROSS NORTHERN GA OVERNIGHT IN THE UPSLOPE AREAS. NAM SOUNDINGS SHOW TEMP PROFILES ABOVE FREEZING AT THIS TIME...SO THE PTYPE SHOULD REMAIN ALL RAIN. HIGH PRESSURE WILL BUILD IN FROM THE WEST LATER TONIGHT INTO WEDNESDAY. NLISTEMAA LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... NO SIGNIFICANT CHANGES MADE TO THE EXTENDED FORECAST TRENDS. MEDIUM RANGE MODELS CONTINUE TO KEEP THE REGION UNDER A PERSISTENT UPPER TROUGH THROUGH THE WEEKEND WITH A TIGHT SURFACE GRADIENT AND STOUT LOW-LEVEL CAA. GFS FLIRTS WITH VERY LOW QPF IN THE FAR NORTH EACH DAY THROUGH FRIDAY BEFORE BRINGING IN SLIGHTLY BETTER PRECIPITATION CHANCES AND SLIGHTLY HIGHER QPF VALUES SATURDAY AS A SMALL BUT POTENT SHORT WAVE SWEEPS THROUGH THE BROAD UPPER TROUGH. ECMWF KEEPS ANY MEASURABLE QPF AMOUNTS GENERALLY NORTH OF THE STATE UNTIL THE SYSTEM SWEEPS THROUGH SATURDAY. IN THE MEANTIME TEMPERATURES WILL CONTINUE BELOW NORMAL WITH AT LEAST MIXED PRECIPITATION POSSIBLE IN THE FAR NORTH WHERE ANY PRECIPITATION MANAGES TO MATERIALIZE. I HAVE CONFINED POPS TO SLIGHT CHANCE ACROSS THE MOUNTAIN COUNTIES UNTIL SATURDAY... WHEN I BUMP UP TO CHANCE POPS ACROSS THE FAR NORTH WITH SLIGHT CHANCE AS FAR SOUTH AS THE ATLANTA METRO AND ATHENS. BOTH THE GFS AND ECMWF STILL KEEP QPF AMOUNTS GENERALLY BELOW 1/10TH OF AN INCH PER 12 HOUR PERIOD ON SATURDAY SO THIS CONTINUES TO BE A LOW QPF/LOW CONFIDENCE FORECAST RIGHT NOW...ALTHOUGH CONFIDENCE IS INCREASING FOR THE SATURDAY CHANCES. AFTER THE SHORT WAVE PASSES LATE SATURDAY...MODELS ARE SHOWING THE LARGE UPPER TROUGH FINALLY SHIFTING EAST AS WELL. THIS WOULD INDICATE A MAINLY DRY AND WARMING START TO NEXT WEEK. 20 AVIATION... 12Z UPDATE... COLD FRONT CURRENTLY MOVING THROUGH CENTRAL AL...AND A WARM FRONT ALONG FL/GA BORDER. THE BACK EDGE OF THE WIDESPREAD RAINFALL SHOULD CLEAR ATL BETWEEN 12Z AND 13Z. SHRA ALONG THE FRONT WILL REMAIN ISOLD. EASTERLY WINDS WILL SWITCH AROUND TO THE S/SW BY THE EARLY AFTERNOON. GUSTS TO AROUND 30 KT WILL BE POSSIBLE AT ALL TERMINAL SITES EXCEPT AHN. AHN WILL STAY IN THE COOL AIR WEDGE MOST OF THE DAY. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE ON CIGS. HIGH CONFIDENCE ALL OTHER ELEMENTS. NLISTEMAA && .PRELIMINARY POINT TEMPS/POPS... ATHENS 57 37 61 35 / 100 10 5 5 ATLANTA 58 36 58 36 / 60 10 5 5 BLAIRSVILLE 48 34 50 33 / 100 20 10 20 CARTERSVILLE 58 35 57 35 / 70 10 5 10 COLUMBUS 66 40 63 39 / 40 5 5 5 GAINESVILLE 52 36 56 36 / 100 10 5 10 MACON 68 39 64 37 / 90 5 5 5 ROME 56 35 57 35 / 50 20 10 10 PEACHTREE CITY 61 34 60 36 / 50 10 5 5 VIDALIA 72 46 67 40 / 100 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL... CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLAYTON... COBB...COWETA...CRAWFORD...CRISP...DADE...DEKALB...DODGE... DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HANCOCK... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE... NEWTON...NORTH FULTON...PAULDING...PEACH...PICKENS...PIKE... POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON... SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR... TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALKER... WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...WHITFIELD... WILCOX...WILKES...WILKINSON. FLOOD WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP... DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HARRIS... HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MARION...MONROE...MONTGOMERY...MUSCOGEE... PEACH...PIKE...PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER... TALBOT...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. &&
Hazardous weather outlook, Feb 26, 8:24 AM EST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 824 AM EST TUE FEB 26 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271330- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 824 AM EST TUE FEB 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... WEATHER HAZARDS EXPECTED... STRONG...GUSTY WINDS MUCH OF NORTH AND CENTRAL GEORGIA TODAY. MINOR FLOODING CONTINUES AT A FEW LOCATIONS ACROSS CENTRAL GEORGIA AND RIVERS CONTINUE TO RISE AT SEVERAL LOCATIONS AS A RESULT OF THE RECENT HEAVY RAINFALL. MODERATE TO LOCALLY HEAVY RAINFALL WILL CONTINUE THIS MORNING...PRODUCING ADDITIONAL FLOODING. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS AREAS SOUTH OF MCRAE TO LOUISVILLE LINE THIS MORNING. DISCUSSION... ANOTHER ROUND OF MODERATE TO HEAVY RAIN IS MOVING ACROSS NORTH AND CENTRAL GEORGIA WHICH WILL LIKELY LEAD TO ADDITIONAL FLOODING ACROSS PORTIONS OF CENTRAL GEORGIA. SEE THE LATEST FLOOD WATCH...FFAFFC... FOR ADDITIONAL INFORMATION. STRONG...GUSTY WINDS WILL CONTINUE ACROSS THE NORTHWEST THIS MORNING AND EXPAND TO MUCH OF NORTHERN AND CENTRAL GEORGIA LATER THIS MORNING AND AFTERNOON. A STRONG WARM FRONT WILL LIFT NORTH ACROSS SOUTH CENTRAL GEORGIA THIS MORNING...INSTABILITY AND LOW LEVEL SHEAR MAY BE SUFFICIENT FOR ISOLATED SEVERE STORMS. SEVERE THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS...FREQUENT LIGHTNING AND ISOLATED BRIEF TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DISCUSSION... WATER LEVELS WILL CONTINUE TO RISE FROM THE PREVIOUS HEAVY RAIN AND ADDITIONAL STREAM AND RIVER FLOODING IS POSSIBLE THROUGH THE WEEK. LIGHT SNOW SHOWERS OR FLURRIES MAY BE POSSIBLE OVER FAR NORTH GEORGIA THURSDAY THROUGH SATURDAY...ESPECIALLY IN HIGHER ELEVATIONS. AT THIS TIME...NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED BUT WILL CONTINUE TO BE MONITORED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 1:42 AM EST | Wind Advisory | FFC | Baldwin, Bartow, Bibb, Bleckley, Butts, Carroll and 77 more | 12 hr |
| Feb 26, 1:46 AM EST | Special Weather Statement | FFC | Bartow, Catoosa, Chattooga, Dade, Floyd, Gordon and 3 more | 104 min |
| Feb 26, 7:35 AM EST | River Flood Warning | FFC | Forsyth | 10 hr |
| Feb 26, 12:15 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 58 hr |
| Feb 26, 12:15 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 42 hr |
| Feb 26, 3:01 PM EST | Areal Flood Warning | FFC | Telfair, Toombs | 18 hr |
| Feb 26, 3:15 PM EST | River Flood Warning | FFC | Dooly | 19 hr |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.